# SDR WTAA970063

- Difficulty date: April 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N431UE
- Make and model: Bag JETSTM3101
- Aircraft serial: 813
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Bird Strike
- Location: Left Wing
- Stage of operation: NR
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

SMF - BIRD STRIKE ON LEFT WING LEADING EDGE REPORTED.  AIRCRAFT FERRIED TO FAT FOR REPAIRS.  MAINTENANCE REPLACED LEADING EDGE.  AIRCRAFT RETURNED TO SERVICE.  (M)
